FRIENDS OF UPPER BEEDING PRIMARY SCHOOL

MINUTES OF FUBS COMMITTEE MEETING HELD AT THE RISING SUN PUBLIC HOUSE ON TUESDAY 16TH APRIL 2024 AT 8:00PM

01	APOLOGIES FOR ABSENCE AND ATTENDANCE REGISTER – Chair Apologies: Daisy, Nikki, Kylie, Charlotte, Hannah, Lucy	8:00pm	5 mins
	Here: Jo, MJ, Steph, Coralie, Rikki, Chris		
02	DECLARATION OF INTERESTS — Chair None	-	-
03	NOTIFICATION OF URGENT ITEMS – Chair None	-	-
04	APPROVAL AND SIGNING OF PREVIOUS MINUTES — 1st Feb- Chair All ok	8:05pm	5 mins
05	REVIEW OF Easter trail, Mothers Day sale & school lottery	8:10pm	15 mins

Easter trail:

Sold in school: x121
Sold in Newsagents: x17
Sold at the Hub: x2
Total sold: x140

•

Cost of Eggs brought: £60

Profit: £80

Thank you Rikki for the lovely maps, lots of families enjoyed the hunt.

Eggs in the office to get prizes Charge more next year £1.50 MAPS

Mothers Day:

- Thank you Charlotte and team for all your hard work
- All the children love it!
- Steph to confirm how much was made

School lottery:

- Going well, raised £176.80 so far since beginning of march
- 83 tickets / supporters
- Keep advertising for more tickets
- Great money raised doing nothing

06 Fathers' Day gift sale update. Tues 11th June 9-12 8:25pm 5 mins

• Charlotte to coordinate, all in hand

07 Hoodies 8:30pm 5 mins

- Steph to coordinate with Lou about these
- FUBS happy to pay the over the £15 per child still

08 Cupboard tidy – Saturday 27th April

8:35pm 5 mins

- Do we need a skip? Clearers?
- Contect James about this
- Rikki to ask James about the wall, can we knock it down?
- On the day, Jo, MJ, Rikki, Steph, Chris
- Can Nikki and Lucy come for part as lots is bar and tea tent stuff?

09 Summer fete – 8:40pm 30 mins

Summer Fete Set up

Entertainment

Band Others Brothers

Jo to confirm the amount of time for

tec

45 piece orchestra Mrs Disney DJ Kev compare and kids disco

Toilet

S

Booked 4x normal loos 1x disbled

Bins

Steph to book

Miniature Train and milk float

Jo to ask Lou for contact Neil Bird (child Austen Bird)

FUBS Stalls

Jo speak to Mr A about Y5 & 6 Helping to run as enterprise

Lucky dip
Hook a duck
splat the rat
cuconut shy
Beat the goalie
Human fruit machine
Teddy tombola

All stalls in rectangle with FUBS volunteers overseeing the running of the stalls

Adult Stalls

Adult tombola Wine bottle game

Face paints

Nic and Ben entertainments

Jo to email conformation

Yes to popcorn No slushie and cnady floss

Yes to all hot food

Inflatables - no more than £3

Reduced cost for stage truck - £700

Donation to school at the end of the event

Music

Chris to speak to DJ Kev what sound system is he bringing? Do we need Phils PA?

Chris to confirm with the Other Brothers sound equpment they are bringing

Sponsorship

Rikki to organise Timber Rooms AEF Windowns Ben Franklin

Raffle

Coralie to organise and contact:

cash prize

Katie

Georgie & Henners

New wine bar

Chantonbury wines

Fodder box

Bar

Lucy and Ben to contact supplies and check best costs Ask the amount of set up time needed for beer

Tea Tent

Reduced size - Nikki to sort

Sell:

Ice creams

Steph to contact Sue to order

cakes

Veggi samosas Meat samosas soft drinks

tea coffee

chocolate / sweets

Do we need the white marquee?

If so speak to Kathryn Waterman & Lee about a set up team

Lights

Rikki and Matt

Lights needed inside the stage stuck for band

Rikki to contact Nic and Ben

Lights around the outside of the school?

Soun

d

Chris and Rikki to sort

Check with DJ Kev and Band what sound systems they have / can we use them for are

Volunteers

Need new volunteer list - MJ to sort

Volunteer voucher for helping? Ice cream and drink?

Draw and plan layout

MJ and Jo

External Stalls

No movement of cars external stalls can be there from 3-9 or leave early on foot £25 non charity £15 charity

Need booking form - Jo

Send booking form to Katie Karts / Giles Reptiles / Pre school

Ask outdoors project if they would like to come and advertise / do activity?

Donkeys? Steph to contact sanctuary

Arena Basic timings - not confirmed

Jo to contact previous displays

3pm 45 piece band Mrs Disney

School - choirs / cheerleading / line #NAME

4-5pm dancing

5-6pm External displays - Ariel / Stars / CC Dance

6pm Kids Disco DJ Kev 6:30pm Others Brothers Band

7:15pm DJ set

7:45pm Others Brothers Band

9pm finish

Advertising

MJ to get the posters out

MJ to contact the printers and give details for posters and banners Change the notice board outside school

10 Notice Board and A Frames / advertising / posters

9:10pm 10 mins

MJ – see above

9:20pm 5 mins

12 FUTURE AGENDA ITEMS AND KEY DATES

Sports Day: ice cream selling?

No date yet

Selling ice creams at lunch time- need volunteers

13

DATE AND TIME OF NEXT MEETING - Monday 13th May @ Riser